# SDR VNAA2020071711101

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 41,066 hours, 31,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 169527
- Condition: Failed
- Location: Emergency Light
- Part time: 2,147 hours, 1,948 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. R&R #2 EMERGENCY LIGHT BATTERY. OPS CHECK GOOD.
